Sliding modes of two interacting frictional interfaces
Putelat, T., Dawes, J. H. P. and Willis, J., 2007. Sliding modes of two interacting frictional interfaces. Journal of the Mechanics and Physics of Solids, 55 (10), pp. 2073-2105.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Putelat, T., Dawes, J. H. P. and Willis, J.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)